# SDR SWIA202503061227

- Difficulty date: December 27, 2024
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON FRAME 379 AT STRG 23R (MARKED)      (C-CHECK RO 3/5/2025)    REPLACED FRAME FS379 FROM STR20R TO STR25R REF CRJ700SRM 51-42-06-001-001-A01 AND SRM 51-42-21-00-001-001-A01 AND DWG SH670-32050 REV J.COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.
